# SDR SWAA2014020524865

- Difficulty date: January 23, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 26,814 hours, 17,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5930760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FLOOR STRUCTURE WEB CRACKED AT BS195, LBL 52.35.  REPAIRED WEB IAW SRM.
